MathSciNet Relay Station
MathSciNet bibliographic data
MR2474567 92D30 (34D23)
Qiu, Zhipeng Dynamical behavior of a vector-host epidemic model with demographic structure. Comput. Math. Appl. 56 (2008), no. 12, 3118–3129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement